# SDR USAA2012110900008

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 47,890 hours, 17,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: C07849
- Condition: Inoperative
- Location: Cabin
- Part time: 23,400 hours, 10,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 4 RED STRIPED SEAT MOUNTED LIGHTS AT EMERGENCY EXITS AND 2 SMALL CLEAR EXITS LIGHTS AT LEFT AND RIGHT EMERGENCY ESCAPE DOOR DO NOT LIGHT UP DURING THE TEST.  REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001-A.
